The Michigan Mathematical Journal

A basis theorem for cusp forms on groups of genus zero.

John Roderick Smart

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 10, Issue 4 (1963), 375-380.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998973

Digital Object Identifier
doi:10.1307/mmj/1028998973

Mathematical Reviews number (MathSciNet)
MR0156973

Zentralblatt MATH identifier
0122.32101

Subjects
Primary: 10.22
Secondary: 30.00

Citation

Smart, John Roderick. A basis theorem for cusp forms on groups of genus zero. Michigan Math. J. 10 (1963), no. 4, 375--380. doi:10.1307/mmj/1028998973. https://projecteuclid.org/euclid.mmj/1028998973


Export citation